# SDR FDEA202210112638

- Difficulty date: October 11, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC03076
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD TE FLAP, CORROSISON ON PANEL SUPPORT ANGLE AT PANEL LAND FOR 641GB 0000435071 : HARPER, RICHARD R - 21-OCT-2022 19:54  REMOVED AND REPLACED WITH NEW TEE ON RT INBD TE FLAP ARC0307-6 REF B/P DAC DWG   ARC0307 & SRM 51-31-01-OG. SEE JPF FOR DETAILS OF REPLACEMENT.
